# SDR AALA202212203286

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,026 hours, 11,811 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50591431
- Part serial: FE011282
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  FUEL USED/ FUEL ON BOARD DISAGREE MESSAGE ON ECAM. FUEL PROGRAM ON FUEL PLAN SHOWED INITIAL FUEL ON BOARD TO BE 1000 LBS BELOW FLLIGHT PLAN BURN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 FUEL LEVEL SENSING CONTROL UNIT PER AMM 28-46-00 (AALA202212202244) AND THE FUEL QUANITY INDICATION COMPUTER PER AMM 28-42-34. (AAALA202212203286) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
